I have had chronic diarrhea since a bowel resection and radiation treatments after removal of lymphoma tumor from small bowel 20 years ago. It has become worse the past 4 years. Possibly related are low iron, B12, potassium counts, and blood in stool. I have had every test ordered by two different specialists, and nothing specific was determined, other than inflamation of small bowel. I have tried different drugs and am now taking lomotil, which helps slow down the diarrhea, but does not eliminate same, nor helps my low counts in above mentioned areas. I have to have monthly B12 shots, am on iron supplements and increase my potassium intake with specific foods. Not one doctor agrees with me that the radiation applied 20 years ago has anything to do with my symptoms, but cannot give me a diagnosis. While I am not home-bound, I am limited to environments where a toilet is easily and quickly accessible, and still I have had accidents in public places. At this point, I just want relief from the diarrhea, whatever the cause. My question: if my diarrhea IS caused by past radiation treatments and what can I take/do to get rid of the diarrhea?
Which part of the bowel was resected?
Which part of your body was given radiation therapy?
How was inflammation of small diagnosed? Was biopsy done?If so the report?
Was colonoscopy done? if so the report?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.